# SDR SWAA2023081575979

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 270-277 LBL 11 WL 208.<[01] UPDATED MEASUREMENT TABLE STEP 14;[02] STEP # 3;[03] COMPLETED STEP # 3-4;[04] UPDATED STEP 4;[05] UPDATED CORRECTION STEP # 3;[06] UPDATED STEP # 3;[07] STEPS 1-4 ARE COMPLETED.;[08] VERIFIED MEASUREMENTS TABLE.;[09] VERIFIED CORRECTIVE ACTION STEPS 2 AND 5.
